Bulletin of the American Mathematical Society

Mathematical progress in America

Thomas S. Fiske

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 11, Number 5 (1905), 238-246.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183418287

Mathematical Reviews number (MathSciNet)
MR1558208

Zentralblatt MATH identifier
36.0044.02

Citation

Fiske, Thomas S. Mathematical progress in America. Bull. Amer. Math. Soc. 11 (1905), no. 5, 238--246. https://projecteuclid.org/euclid.bams/1183418287


Export citation

See also

  • Cited work: R. S. Woodward. The century's progress in applied mathematics. Bull. Amer. Math. Soc., Volume 6, Number 4 (1900), 133--163.